Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 178, NWS North Platte, NE

June 20, 2014Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2014, 11:56 PM CDT for Lincoln County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2014, 11:56 PM CDT (04:56 UTC)
Expired
Jun 21, 2014, 12:45 AM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.9 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2673 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS53 KLBF 210456
SVRLBF
NEC111-210545-
/O.NEW.KLBF.SV.W.0178.140621T0456Z-140621T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1156 PM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1245 AM CDT

* AT 1148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  SOUTHWEST OF LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST
  AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MALONEY STATE RECREATION AREA AND MAXWELL.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 184 AND 196.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 68 AND 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4109 10042 4091 10043 4090 10093 4107 10095
TIME...MOT...LOC 0456Z 275DEG 9KT 4100 10082

HAIL...1.00IN
WIND...<50MPH

$$
CDC
3 follow-up statements
565 
WWUS53 KLBF 210519
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1219 AM CDT SAT JUN 21 2014

NEC111-210545-
/O.CON.KLBF.SV.W.0178.000000T0000Z-140621T0545Z/
LINCOLN NE-
1219 AM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1245 AM CDT...

AT 1211 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
STATE RECREATION AREA...AND MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
AREAS SOUTHEAST OF LAKE MALONEY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 68 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4090 10080 4108 10081 4109 10042 4091 10043
TIME...MOT...LOC 0517Z 279DEG 11KT 4098 10071

HAIL...1.00IN
WIND...<50MPH

$$
792 
WWUS53 KLBF 210523
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1223 AM CDT SAT JUN 21 2014

NEC111-210545-
/O.CON.KLBF.SV.W.0178.000000T0000Z-140621T0545Z/
LINCOLN NE-
1223 AM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1245 AM CDT...

AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
STATE RECREATION AREA...AND MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AREAS OF SOUTHEAST LINCOLN COUNTY...ALONG AND SOUTH OF INTERSTATE 80 
AND EAST OF HIGHWAY 83.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 186 AND 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4090 10074 4107 10074 4109 10042 4091 10043
TIME...MOT...LOC 0523Z 279DEG 11KT 4098 10069

HAIL...1.00IN
WIND...60MPH

$$
CDC
931 
WWUS53 KLBF 210541
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1241 AM CDT SAT JUN 21 2014

NEC111-210551-
/O.EXP.KLBF.SV.W.0178.000000T0000Z-140621T0545Z/
LINCOLN NE-
1241 AM CDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 1245 AM CDT/1145 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4090 10074 4107 10074 4109 10042 4091 10043
TIME...MOT...LOC 0541Z 279DEG 11KT 4097 10062

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:30 PM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jun 20, 6:30 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT FRI JUN 20 2014

.SYNOPSIS...
ISSUED AT 245 PM CDT FRI JUN 20 2014

UPPER CLOSED LOW OVER NORTHERN NORTH DAKOTA THIS MORNING. CLOSED
LOW OVER THE GULF OF ALASKA AND CLOSED LOW OFF THE NORTHEAST
CONUS. MAINLY ZONAL PATTERN OVER MOST OF THE LOWER 48.

QUASI-STATIONARY BOUNDARY ACROSS MUCH OF THE CWA THIS
AFTERNOON...WITH A REMNANT OUTFLOW BOUNDARY /FROM MORNING
CONVECTION/ ACROSS SOUTHWEST NEBRASKA. NICE CU FIELD ALONG AND
SOUTH OF THE BOUNDARY...WHERE MOISTURE IS POOLING...WITH DEW PTS IN
THE 60S TO AROUND 70. SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN
ISSUED FOR MUCH OF THE CWA FOR THE REST OF THE AFTERNOON AND
EVENING HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 245 PM CDT FRI JUN 20 2014

TONIGHT WILL FOCUS ON SEVERE POTENTIAL. DEW PTS IN THE 60S TO
AROUND 70 AND TEMPS IN THE 80S. CAP HAS FOR THE MOST PART BEEN
ELIMINATED...WITH THUNDERSTORMS ALREADY STARTING TO FIRE. EXPECT
THE COVERAGE TO EXPAND WITH THE SOUTHERN SANDHILLS TO KS INTO
CENTRAL NEB THE AREA OF CONCERN. THE GREATEST THREAT IS HAIL AND
WINDS...AS LL SHEAR IS MARGINAL FOR TORNADIC CELLS. AFTER MIDNIGHT
THE STORMS WILL CONTINUE WITH THE HELP OF A LOW LEVEL JET...HOWEVER
WITH THE LOSS OF HEAT...THE STORMS LIKELY NOT TO BE AS SEVERE.

BOUNDARY CONTINUES TO BE A FACTOR IN THE MORNING...WITH ISOLATED
THUNDERSTORMS STILL POSSIBLE...SIMILAR TO THIS MORNING. OUTFLOW
BOUNDARIES FROM TONIGHTS CONVECTION WILL HAVE TO BE WATCHED AS THEY
WILL PLAY INTO TOMORROW MORNING CONVECTION. SKIES SHOULD SEE SOME
PEAKS OF SUN WITH HIGHS SIMILAR TO TODAY...WITH 80S TO AROUND 90. A
COLD FRONT WILL ENTER IN FROM THE WEST FOR THE AFTERNOON...WITH THIS
BOUNDARY TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOP...ALTHOUGH
AHEAD OF THE FRONT WILL ALSO SEE SOME ISOLATED ACTIVITY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 245 PM CDT FRI JUN 20 2014

UPPER LOW OVER SOUTH CENTRAL CANADA WILL CONTINUE TO AFFECT
WEATHER OVER WESTERN NEBRASKA THROUGH THE WEEKEND. SATURDAY NIGHT
COLD FRONT WILL MOVE INTO WESTERN NEBRASKA TO THE NORTHWEST AS
SURFACE LOW OVER NORTHWEST KANSAS POOLS MOISTURE OVER WESTERN
NEBRASKA. STRONG MID LEVEL WAVE MOVES THROUGH THE ZONAL FLOW AFTER
06Z. SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE DAY ON SUNDAY
WITH STALLED OUT BOUNDARY LYING ACROSS WESTERN NEBRASKA. TEMPERATURE
IN THE 70S AND 80S. BOUNDARY MOVING SOUTH AND EAST OF THE FORECAST
AREA SUNDAY NIGHT AS COOLER AIR MOVES IN FROM THE NORTHWEST.
MODELS DIFFER SOMEWHAT ON TIMING. STRONG MID LEVEL WAVE INTERACTS
WITH FRONT SUNDAY NIGHT AND SOUTHWEST ZONES COULD AGAIN EXPERIENCE
HEAVY RAIN. DEPENDING ON FRONTAL POSITIONS SUNDAY NIGHT POPS MAY
HAVE TO BE DECREASED. RESIDUAL SHOWERS AND THUNDERSTORMS MONDAY
WITH TEMPERATURES IN THE UPPER 60S TO MID 70S. PRECIPITATION ENDS
MONDAY NIGHT WITH LOWS IN THE 50S COOL TUESDAY WITH HIGHS IN THE
70S AS TROUGH OF LOW PRESSURE ASSOCIATED WITH THE HUDSON BAY LOW
PUSHES SOUTH ACROSS THE NORTHERN PLAINS. SCATTERED SHOWERS AND
THUNDERSTORMS AGAIN ON WEDNESDAY AND HIGHS IN THE 80S WITH SCHC OF
THUNDERSTORMS RETAINED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 629 PM CDT FRI JUN 20 2014

A CLUSTER OF THUNDERSTORMS IN CENTRAL AND SOUTHWEST NEBRASKA WILL
MOVE INTO BBW 00-01Z. THIS CLUSTER OF STORMS IS LIKELY TO PRODUCE
HAIL OF AT LEAST 3/4 INCH DIAMETER...POSSIBLY LARGER THAN AN INCH
AND A HALF. IN THE REST OF THE AREA...ISOLATED THUNDERSTORMS WILL
CONTINUE IN CENTRAL AND SOUTHWEST NEBRASKA UNTIL 06Z. STORMS IN
NORTHWEST KANSAS WILL MOVE UP INTO SOUTHWEST NEBRASKA BETWEEN LXN
AND LBF AROUND 02Z BUT...WITH COVERAGE LESS THAN 40 PERCENT...
INCLUSION IN THE TERMINAL FORECAST FOR LBF IS NOT WARRANTED AT THIS
TIME.

THUNDERSTORMS ARE AGAIN EXPECTED SATURDAY AFTERNOON...STARTING WEST
OF VTN-LBF 18-21Z AND SPREADING TO ANW-BBW 21-24Z. COVERAGE IS STILL
EXPECTED TO BE LESS THAN 40 PERCENT...SO THEY WILL NOT BE INCLUDED
IN THE TERMINAL FORECASTS FOR VTN OR LBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...MASEK
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Jun 20, 3:13 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT FRI JUN 20 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-212015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
313 PM CDT FRI JUN 20 2014 /213 PM MDT FRI JUN 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
EVENING INTO THE OVERNIGHT HOURS...GENERALLY ALONG AND EAST OF A
LINE FROM OGALLALA TO AINSWORTH. SEVERE STORMS WILL BE
POSSIBLE...MAINLY BEFORE MIDNIGHT...WITH THE MAIN THREAT TO BE
DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. LOCALIZED
FLOODING WILL ALSO BE A CONCERN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND
EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS
ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST
AND BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED
TORNADOES AND HEAVY RAINFALL ARE POSSIBLE.

SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING.
THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM
BROKEN BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE
AND HEAVY RAINFALL ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT
TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN
SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL
EVENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jun 20, 11:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             8 NE ANSLEY             41.37N 99.27W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

0250 PM     HAIL             7 ENE ANSLEY            41.33N 99.26W
06/20/2014  E1.25 INCH       CUSTER             NE   PUBLIC

0541 PM     HAIL             7 ENE NORTH PLATTE      41.17N 100.65W
06/20/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0600 PM     HAIL             10 N MAXWELL            41.22N 100.53W
06/20/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0625 PM     HAIL             11 NW CALLAWAY          41.40N 100.07W
06/20/2014  E1.25 INCH       CUSTER             NE   PUBLIC

0639 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
06/20/2014  E1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

0650 PM     TSTM WND GST     13 N BRADY              41.21N 100.37W
06/20/2014  E70.00 MPH       LINCOLN            NE   PUBLIC

0702 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
06/20/2014  M1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

0706 PM     HAIL             24 S ARNOLD             41.08N 100.19W
06/20/2014  E1.75 INCH       CUSTER             NE   PUBLIC

0709 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
06/20/2014  M1.75 INCH       LINCOLN            NE   TRAINED SPOTTER

0710 PM     HAIL             9 NE NORTH PLATTE       41.22N 100.65W
06/20/2014  E0.88 INCH       LINCOLN            NE   PUBLIC

0723 PM     HAIL             22 S ARNOLD             41.11N 100.19W
06/20/2014  E2.75 INCH       CUSTER             NE   STORM CHASER

0725 PM     TSTM WND DMG     12 S MAYWOOD            40.48N 100.62W
06/20/2014                   FRONTIER           NE   PUBLIC

            OVERTURNED IRRIGATION PIVOT.

0729 PM     HAIL             5 S MAYWOOD             40.59N 100.62W
06/20/2014  E1.00 INCH       FRONTIER           NE   PUBLIC

0735 PM     HAIL             HALSEY                  41.90N 100.27W
06/20/2014  E1.75 INCH       BLAINE             NE   LAW ENFORCEMENT

0739 PM     HAIL             3 NNW HALSEY            41.94N 100.29W
06/20/2014  E1.50 INCH       THOMAS             NE   PUBLIC

0739 PM     HAIL             3 NNW HALSEY            41.94N 100.29W
06/20/2014  E1.50 INCH       THOMAS             NE   PUBLIC

0739 PM     HAIL             3 N HALSEY              41.95N 100.27W
06/20/2014  E1.50 INCH       BLAINE             NE   PUBLIC

0745 PM     HAIL             MAXWELL                 41.08N 100.53W
06/20/2014  E1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

0745 PM     HAIL             9 E WESTERVILLE         41.40N 99.22W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

0748 PM     HAIL             12 SSW NORTH PLATTE     40.97N 100.86W
06/20/2014  E1.00 INCH       LINCOLN            NE   PUBLIC

0750 PM     HAIL             12 S NORTH PLATTE       40.96N 100.77W
06/20/2014  E1.25 INCH       LINCOLN            NE   PUBLIC

0801 PM     HAIL             14 WSW OCONTO           41.06N 100.01W
06/20/2014  E1.75 INCH       CUSTER             NE   PUBLIC

            QUARTER TO GOLF BALL SIZE HAIL FOR THE LAST HALF HOUR AT
            LOCATION. DITCHES FULL OF WATER DUE TO HEAVY RAIN.

0815 PM     TSTM WND GST     7 E MOOREFIELD          40.69N 100.27W
06/20/2014  E60.00 MPH       FRONTIER           NE   PUBLIC

0825 PM     HAIL             ANSLEY                  41.29N 99.38W
06/20/2014  E1.00 INCH       CUSTER             NE   TRAINED SPOTTER

0830 PM     HAIL             6 SE OCONTO             41.08N 99.68W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

0842 PM     HAIL             5 SSW CHAMBERS          42.14N 98.79W
06/20/2014  E1.00 INCH       HOLT               NE   PUBLIC

0843 PM     TSTM WND GST     9 S EUSTIS              40.53N 100.03W
06/20/2014  E70.00 MPH       FRONTIER           NE   TRAINED SPOTTER

0920 PM     HAIL             5 N WALLACE             40.91N 101.16W
06/20/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0926 PM     HAIL             9 SSW MASON CITY        41.10N 99.36W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

1019 PM     HAIL             2 SSE HERSHEY           41.13N 100.99W
06/20/2014  E0.88 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

SPRINGER
Local storm report, Jun 20, 11:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     2 W BROKEN BOW          41.41N 99.68W
06/20/2014  E50.00 MPH       CUSTER             NE   CO-OP OBSERVER

            WIND GUSTS OF 50 MPH ALONG WITH PEA SIZE HAIL AND HEAVY
            RAINS.

1025 AM     HAIL             13 ENE BROKEN BOW       41.48N 99.41W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

            QUARTER SIZE HAIL WITH WIND GUSTS AROUND 30 TO 35 MPH.

1050 AM     HAIL             6 S COMSTOCK            41.47N 99.24W
06/20/2014  E0.88 INCH       CUSTER             NE   PUBLIC

            NICKEL SIZE HAIL WITH WINDS 40 MPH.

0247 PM     HAIL             8 NE ANSLEY             41.37N 99.27W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

0250 PM     HAIL             7 ENE ANSLEY            41.33N 99.26W
06/20/2014  E1.25 INCH       CUSTER             NE   PUBLIC

0541 PM     HAIL             7 ENE NORTH PLATTE      41.17N 100.65W
06/20/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0600 PM     HAIL             10 N MAXWELL            41.22N 100.53W
06/20/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0625 PM     HAIL             11 NW CALLAWAY          41.40N 100.07W
06/20/2014  E1.25 INCH       CUSTER             NE   PUBLIC

0639 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
06/20/2014  E1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

0650 PM     TSTM WND GST     13 N BRADY              41.21N 100.37W
06/20/2014  E70.00 MPH       LINCOLN            NE   PUBLIC

0702 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
06/20/2014  M1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

0706 PM     HAIL             24 S ARNOLD             41.08N 100.19W
06/20/2014  E1.75 INCH       CUSTER             NE   PUBLIC

0709 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
06/20/2014  M1.75 INCH       LINCOLN            NE   TRAINED SPOTTER

0710 PM     HAIL             9 NE NORTH PLATTE       41.22N 100.65W
06/20/2014  E0.88 INCH       LINCOLN            NE   PUBLIC

0723 PM     HAIL             22 S ARNOLD             41.11N 100.19W
06/20/2014  E2.75 INCH       CUSTER             NE   STORM CHASER

0725 PM     TSTM WND DMG     12 S MAYWOOD            40.48N 100.62W
06/20/2014                   FRONTIER           NE   PUBLIC

            OVERTURNED IRRIGATION PIVOT.

0729 PM     HAIL             5 S MAYWOOD             40.59N 100.62W
06/20/2014  E1.00 INCH       FRONTIER           NE   PUBLIC

0735 PM     HAIL             HALSEY                  41.90N 100.27W
06/20/2014  E1.75 INCH       BLAINE             NE   LAW ENFORCEMENT

0739 PM     HAIL             3 N HALSEY              41.95N 100.27W
06/20/2014  E1.50 INCH       BLAINE             NE   PUBLIC

0739 PM     HAIL             3 NNW HALSEY            41.94N 100.29W
06/20/2014  E1.50 INCH       THOMAS             NE   PUBLIC

0739 PM     HAIL             3 NNW HALSEY            41.94N 100.29W
06/20/2014  E1.50 INCH       THOMAS             NE   PUBLIC

0745 PM     HAIL             MAXWELL                 41.08N 100.53W
06/20/2014  E1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

0745 PM     HAIL             9 E WESTERVILLE         41.40N 99.22W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

0748 PM     HAIL             12 SSW NORTH PLATTE     40.97N 100.86W
06/20/2014  E1.00 INCH       LINCOLN            NE   PUBLIC

0750 PM     HAIL             12 S NORTH PLATTE       40.96N 100.77W
06/20/2014  E1.25 INCH       LINCOLN            NE   PUBLIC

0801 PM     HAIL             14 WSW OCONTO           41.06N 100.01W
06/20/2014  E1.75 INCH       CUSTER             NE   PUBLIC

            QUARTER TO GOLF BALL SIZE HAIL FOR THE LAST HALF HOUR AT
            LOCATION. DITCHES FULL OF WATER DUE TO HEAVY RAIN.

0815 PM     TSTM WND GST     7 E MOOREFIELD          40.69N 100.27W
06/20/2014  E60.00 MPH       FRONTIER           NE   PUBLIC

0825 PM     HAIL             ANSLEY                  41.29N 99.38W
06/20/2014  E1.00 INCH       CUSTER             NE   TRAINED SPOTTER

0830 PM     HAIL             6 SE OCONTO             41.08N 99.68W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

0842 PM     HAIL             5 SSW CHAMBERS          42.14N 98.79W
06/20/2014  E1.00 INCH       HOLT               NE   PUBLIC

0843 PM     TSTM WND GST     9 S EUSTIS              40.53N 100.03W
06/20/2014  E70.00 MPH       FRONTIER           NE   TRAINED SPOTTER

0920 PM     HAIL             5 N WALLACE             40.91N 101.16W
06/20/2014  E1.75 INCH       LINCOLN            NE   PUBLIC

0926 PM     HAIL             9 SSW MASON CITY        41.10N 99.36W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

1019 PM     HAIL             2 SSE HERSHEY           41.13N 100.99W
06/20/2014  E0.88 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

SPRINGER
Special weather statement, Jun 20, 11:26 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT FRI JUN 20 2014

NEZ059-210515-
LINCOLN NE-
1126 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 1215 AM
CDT...

AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
NORTH PLATTE TO 10 MILES SOUTHWEST OF LAKE MALONEY STATE RECREATION
AREA...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAINFALL NEAR 1 INCH.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LAKE MALONEY STATE RECREATION AREA...
  MAXWELL...
  KEITH...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 175 AND 190.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 64 AND 84.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jun 20, 11:28 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1128 PM CDT FRI JUN 20 2014

NEZ038-059-210515-
CUSTER NE-LINCOLN NE-
1128 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 1215 AM CDT...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOTHENBURG TO
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAINFALL NEAR 1 INCH.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BRADY...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 197 AND 208.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, Jun 20, 11:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     HAIL             2 S NORTH PLATTE        41.10N 100.77W
06/20/2014  M0.88 INCH       LINCOLN            NE   NWS EMPLOYEE

            PENNY TO NICKEL IN SIZE.

&&

SJACOBS
Special weather statement, Jun 20, 11:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT FRI JUN 20 2014

NEZ038-059-210515-
CUSTER NE-LINCOLN NE-
1137 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND WESTERN
CUSTER COUNTIES UNTIL 1215 AM CDT...

AT 1129 PM CDT...THE PUBLIC REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF MAXWELL TO 8 MILES SOUTHWEST OF
LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST AT 25 MPH.

A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED NICKEL SIZE HAIL IN THE
INDIAN HILLS SUBDIVISION OF NORTH PLATTE WITH THESE STORMS.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG
WITH VERY HEAVY RAINFALL OF 1 TO 2 INCHES.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LAKE MALONEY STATE RECREATION AREA...
  MAXWELL...
  KEITH...
  NORTH PLATTE SOUTH AND EAST...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 178 AND 191.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 71 AND 81.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:06 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln39 min
Jun 20, 7:14 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Jun 20, 7:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes44 min
Jun 20, 7:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas45 min
Jun 20, 7:31 PM CDTAreal Flood AdvisoryLBFCuster, Lincoln6 hr
Jun 20, 7:34 PM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 20, 7:35 PM CDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 20, 7:37 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln38 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Jun 20, 8:07 PM CDTSevere Thunderstorm WarningLBFCuster53 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas49 min
Jun 20, 8:14 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln46 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningLBFHolt45 min
Jun 20, 8:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln29 min
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningLBFFrontier38 min
Jun 20, 8:25 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Jun 20, 8:31 PM CDTAreal Flood AdvisoryLBFBlaine, Custer, Logan, Thomas6 hr
Jun 20, 8:31 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock44 min
Jun 20, 8:53 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler52 min
Jun 20, 9:08 PM CDTSevere Thunderstorm WarningLBFLincoln52 min
Jun 20, 9:14 PM CDTSevere Thunderstorm WarningLBFCuster46 min
Jun 20, 9:18 PM CDTAreal Flood AdvisoryLBFGarfield, Holt, Wheeler6 hr
Jun 20, 9:20 PM CDTAreal Flood AdvisoryLBFCuster6 hr
Jun 20, 9:31 PM CDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 20, 10:15 PM CDTSevere Thunderstorm WarningLBFLincoln22 min
Jun 21, 12:52 AM CDTAreal Flood AdvisoryLBFCuster, Garfield, Holt, Lincoln, Loup, Wheeler6 hr
Jun 21, 1:06 AM CDTAreal Flood AdvisoryLBFCuster, Garfield, Holt, Lincoln, Logan, Loup and 1 more6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.